# SDR SWAA2024102149158

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 41,323 hours, 25,384 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FWD UPPER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL FWD UPPER SLIDER SEAL IAW AMM 53-31-31.
